Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JunKim

Accutane And Salicylic Acid Mosturizer?

Recommended Posts

Okay this is starting of my 2nd month on accutane, and I've been breaking out like crazzzyyyyyyyyyyy, it got really bad compared to before and i started using a mosturizer because my face would get really dry and starting peeling all the time.

http://www.burtsbees.com/natural-products/face-care-facial-moisturizers/natural-acne-solutions-daily-moisturizing-lotion.html

thats the mosturizer i have and this is what it says

• Clinically proven to help control oil and protect against blemishes

• Soothes and calms irritated skin with Lemongrass, Witch Hazel, Goldenseal and Hops

• Designed for acne-prone skin

• Noncomedogenic

• Dermatologist Tested

with 1.0% salicylic acid.

It doesn't irritate me or anything, i just use it like a normal moisturizer. Should I continue using or discontinue?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×